# SDR USAA050393

- Difficulty date: March 22, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Engine: Cfmint CFM565B4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - RON - AFT CARGO DOOR INNER, .7500 INCH CRACK, INNER SKIN LOWER FWD CORNER.  CUT OUT DAMAGE, INSTALLED DOUBLER EA.  (K)
